# SDR AALA970556

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: A3060733101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS DIM AND INTERMITTENT IN MAIN CABIN.  REPLACED BROKEN EMERGENCY FLOOR LIGHT STRIP JUMPER WIRE AT FIRST CLASS/MAIN CABIN DIVIDER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
